A Dynacirc (isradipine) overdose could lead to low blood pressure, lethargy, and fast heart rate. These effects may cause symptoms such as dizziness, lightheadedness, or fainting. Various treatment options are available for people who take too much Dynacirc. Overdose treatment may include certain medicines, "pumping the stomach," or supportive care.
Dynacirc Overdose: An Overview
Dynacirc® (isradipine) is a prescription medication known as a calcium channel blocker. It is used to treat high blood pressure (hypertension). The effects of a Dynacirc overdose will vary, depending on a number of factors, including how much Dynacirc is taken and whether it is taken with any other medicines, alcohol, or drugs.
If you happen to overdose on Dynacirc, seek immediate medical attention.
Symptoms of a Dynacirc Overdose
The effects of a Dynacirc overdose may include:
- Fast heart rate (tachycardia)
- Low blood pressure (hypotension).
This may cause signs or symptoms that include:
Treatment for a Dynacirc Overdose
The treatment for a Dynacirc overdose will also vary. If the overdose was recent, a healthcare provider may give certain medicines or place a tube into the stomach to "pump the stomach." Treatment also involves supportive care, which consists of treating the symptoms that occur as a result of the overdose. For example, supportive treatment options may include:
- Fluids through an intravenous line (IV)
- Medications to increase blood pressure
- Other treatments based on complications that occur
- Close monitoring of the heart and lungs.
It is important that you seek prompt medical attention if you believe that you may have overdosed on Dynacirc.